# SDR AALA996056

- Difficulty date: June 10, 1999
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Failed
- Location: Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OKC - THE FOLLOWING EMERGENCY LIGHTS ARE INOPERATIVE, ROWS 10-18, LT FORWARD OVERWING, RT FORWARD OVERWING, LT OVERHEAD VERTICAL STAIRS.  REMOVED AND REPLACED OVERWING POWER SUPPLY IAW MD-80 MM 33-53-00.  OPS CHECK GOOD IAW MD80 MM 33-53-00.  (M)
